MAUDE Adverse Event Report: COLOPLAST A/S TITAN; INFLATABLE PENILE PROSTHESIS

COLOPLAST A/S TITAN; INFLATABLE PENILE PROSTHESIS
Model Number EN89182400
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, non-conforming report and capa.Devices met specification prior to release and no trends were noted.Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
According to available information, this device required replacement due to an unknown reason.No other adverse patient effects were reported.
 
Additional Manufacturer Narrative
According to the available information the titan was revised due to an unknown reason.The device was not returned for evaluation.Without the benefit of analyzing the device, quality cannot confirm any observations and cannot comment on the condition of the device.If the device becomes available, or additional information is received, quality will re-evaluate this complaint in accordance to procedures.A review of the device history record confirmed the devices from this lot met all specifications prior to release.A review of the complaint history database, nonconformance's and capas revealed no trends for this lot.

Brand Name
TITAN
Common Device Name
INFLATABLE PENILE PROSTHESIS
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebæk 3050
DA  3050
Manufacturer (Section G)
COLOPLAST MANUFACTURING US, LLC
1601 west river road north
minneapolis MN 55411
Manufacturer Contact
usbes brian e schmidt
1601 west river road north
minneapolis, MN 55411
8007880293
MDR Report Key17076115
Report Number2125050-2023-00718
Device Sequence Number20543408
Product Code FHW
UDI-Device Identifier05708932072649
UDI-Public05708932072649
Combination Product (Y/N)N
PMA/510(K) Number
P000006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberEN89182400
Device Catalogue NumberEN8918
Device Lot Number8806736
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/20/2023
Supplement Date Received by Manufacturer06/30/2023
Initial Report FDA Received Date06/06/2023
Supplement Report FDA Received Date07/17/2023
Date Device Manufactured10/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexUnknown